# SDR SWIA202054752

- Difficulty date: November 14, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOUND CIRCUMFERENTIAL JOINT ANGLE WITH CORROSION.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED CIRCUMFERENTIAL JOINT ANGLE, IAW CRJ 700 SRM & SKY CARD.  NO WEIGHT CHANGES FORM 337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
